# SDR AWXA0001626

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 65C807351
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INNER SILL CHORD CORRODED FROM APPROX BS 960-986.5.  CORROSION REMOVED - MAT LOSS IN EXCESS IAW SRM 53-60-15 FIG 101 PG 104 LIMITS; INNER SILL CHORD REPLACED BY NEW CHORD; DRAIN TROUGH REINSTALLED; DRAIN TROUGH FITTINGS INSTALLED IAW EO 53-15-15.
